# SDR DALA2025012700640

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,596 hours, 9,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 41H EMERGENCY LIGHT HANGING OFF AT SEAT. CORRECTIVE ACTION: RESECURED PER A330 AMM 33-52. OK FOR SERVICE. (6840960)
